RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1211–1218 (Mi de2794)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Necessary optimality conditions for certain classes of discrete control systems

L. I. Minchenko

V. I. Lenin Belorusskii State University

Full text: PDF file (644 kB)

Bibliographic databases:
UDC: 517.949:517.966
Received: 31.05.1974

Citation: L. I. Minchenko, “Necessary optimality conditions for certain classes of discrete control systems”, Differ. Uravn., 12:7 (1976), 1211–1218

Citation in format AMSBIB
\Bibitem{Min76}
\by L.~I.~Minchenko
\paper Necessary optimality conditions for certain classes of discrete control systems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1211--1218
\mathnet{http://mi.mathnet.ru/de2794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435981}
\zmath{https://zbmath.org/?q=an:0347.49017}


Linking options:
  • http://mi.mathnet.ru/eng/de2794
  • http://mi.mathnet.ru/eng/de/v12/i7/p1211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. D. Mardanov, T. K. Melikov, S. T. Melik, “On the Theory of Optimal Processes in Discrete Systems”, Math. Notes, 106:3 (2019), 390–401  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:52
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020